Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015 (2015), Article ID 375491, 6 pages
http://dx.doi.org/10.1155/2015/375491
Research Article

On Association Measures for Continuous Variables and Correction for Chance

GION, University of Groningen, Grote Rozenstraat 3, 9712 TG Groningen, Netherlands

Received 24 June 2015; Revised 20 October 2015; Accepted 28 October 2015

Academic Editor: Heinz Holling

Copyright © 2015 Matthijs J. Warrens. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthijs J. Warrens, “On Association Measures for Continuous Variables and Correction for Chance,” Journal of Probability and Statistics, vol. 2015, Article ID 375491, 6 pages, 2015. doi:10.1155/2015/375491